Jump to content
Sign in to follow this  
snowman

Any1 Actually Had Any Side Effects From Propecia

Recommended Posts

yea ive been on it 2 months and noticed a lower sex drive after probably about 2 weeks.. thats all really though and its not such a big problem.

 

Dr Ashcroft told me on the phone that chances are the side effects will go away after so long anyway and the drug will continue to work..

Share this post


Link to post
Share on other sites

So you guys haven't experienced the shedding stage?

 

Stories about that are what put me off trying Propecia/proscar/finasteride. If you shed, does the shed hair grow back?

 

I also heard this stuff is good for the crown but does nothing for the front of the head. Does anyone have any stories/views/before and after pics or links?

 

If I decide to try this I'd prefer to be armed with as much knowledge as possible first.

Share this post


Link to post
Share on other sites

What about having children when on Propecia. I've heard that as women can't take they drug if she gets pregrant from a man using propecia there is an increased chance that the child (if a certain sex - can't remember which) will be born with a defect due to Propecia.

 

<_<

 

Not sure if this is medical fact, maybe worth checking out... <_<

Share this post


Link to post
Share on other sites

To be honest, i lost some interest in sex, started growing small breasts which thank f*&k have now gone! And my hair continued to drop out, faster if anything, i was just receeding at the front, and the crown started (while on these). I suggest put your health and hormones before your hair, its not worth pi**ing around with your pituitary gland for the chance that your balding "MAY" be slowed down very, very slightly, and personally i dont believe for a second one person on earth has grew hair back from them...may not be very popular for saying so but there you go...

Share this post


Link to post
Share on other sites

Snowman

Had the normal side effects after about 3-4 weeks,but ride it through give yourself 4-6 weeks and the body will adjust and be back to normal in no time.

 

Trigun

The will be a shedding effect it is good thing though,you will gain back the shedd hair,it will come back stronger and thicker,you can have 1 2 or 3 shedds a year it depends on how you react to it,most people will just have the 1,the thing with pro/fin/pros is it stops further hair loss,yes you will grow some of your lost hair back but not all,the main thing is your hair loss should/will stop.

I have been on pro for over 4 years and had no problems,its stopped my hair loss and i have gained some back,on the advice of Spex i switched to dut 2 months ago (from DR A) and i am having some great results with it.

Share this post


Link to post
Share on other sites

TT yes DR Ashcroft,£300 for 6 months supply not cheap i know but thought i would give it a go for at least 6 months,so far so good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...